MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NDL, WHITACRE SPINAL, 22GX3.5"

Medline Industries, LP MEDLINE; NDL, WHITACRE SPINAL, 22GX3.5"
Catalog Number PAIN8015
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that these needles bend when going into patient arm.
 
Additional Manufacturer Narrative
The account reported that the needles bend when going into a patient¿s arm.A sample was received for investigation; the sample consisted of five boxes of the reported product, four of the boxes were sealed and one box was opened, and all of the needles in the open box remained in their individually sealed packages.Trending was reviewed and there were 0 additional reported complaints for this account/issue and 0 additional reported complaints for this component issue in the past 6 months; with the information and samples provided, medline was not able to confirm the quality complaint.The intended use of the product conflicts with the product use in the complaint, the cause code was updated to reflect traced to user - misuse/mishandling, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NDL, WHITACRE SPINAL, 22GX3.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50675136
Report Number1417592-2026-34241
Device Sequence Number20153442
Product Code BSP
UDI-Device Identifier40889942474135
UDI-Public40889942474135
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K110194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN8015
Device Lot Number22H200
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/15/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown